# SDR SCNA20230509144

- Difficulty date: April 25, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00272:  FWD CARGO COMPARTMENT BAFFLE AT BS 500G - 500H LLBL 24 WL 160 CRAKCED.- - - RESOLUTION:  REPLACED BAFFLE AT BS 500G - 500H LBL 24 WL160 PER B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7505.
